| Catalog Number |
357.366 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient involvement was reported.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is synthes sales consultant.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that on an unknown date it was noted that the aiming arm for trochanteric fixation nails was releasing the guide sleeve when the release button has not been depressed.The guide sleeve was no longer being held in place adequately.There was no patient involvement.This report is for one (1) 130 degree aiming arm for trochanteric fixation nails.This is report 1 of 1 for (b)(4).